Alert archive / Missouri / Tornado Warnings in 2011

Tornado Warning 83, NWS Paducah, KY

April 25, 2011Ripley County, Missouri

NWS Paducah, KY issued this tornado warning at Apr 25, 2011, 5:12 PM CDT for Ripley County, Missouri. It was in force for 33 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 25, 2011, 5:12 PM CDT (22:12 UTC)
Expired
Apr 25, 2011, 5:45 PM CDT
In force
33 min
Issued by
NWS Paducah, KY
Area
Storm-based polygon

County Ripley County, MO

The radar

The Memphis radar (KNQA), 167 km from the middle of the area, began a volume at 22:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 25, 5:20 PM CDTTSTM WND DMG5 W Doniphan, MOTREES DOWN AND STILL BEING SNAPPED AS OF 520 PM.
Apr 25, 5:21 PM CDTFUNNEL CLOUD1 Se Doniphan, MO
Apr 25, 5:34 PM CDTFUNNEL CLOUD7 Se Doniphan, MORAIN WRAPPED

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 25, 4:50 PM CDTTornado Watch PDSSPC7 hr

The nearest sounding before it

Little Rock, AR (KLZK), launched 12:00Z, 10.2 hours before the alert went out and 217 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2011-04-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 11 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2011-04-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 210 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
11 J/kg
Mixed-layer CIN
-189 J/kg
Mixed-layer LCL
729 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
210 m²/s²
0-3 km storm-relative helicity
321 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

838 
WFUS53 KPAH 252212
TORPAH
MOC181-252245-
/O.NEW.KPAH.TO.W.0083.110425T2212Z-110425T2245Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE PADUCAH KY
512 PM CDT MON APR 25 2011

THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A

* TORNADO WARNING FOR...
  RIPLEY COUNTY IN SOUTHEAST MISSOURI...

* UNTIL 545 PM CDT.

* AT 510 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED A  
  DEVELOPING TORNADO 9 MILES WEST OF DONIPHAN...MOVING EAST AT 45
  MPH.

* LOCATIONS IN THE WARNING INCLUDE...
  DONIPHAN...
  OXLY...
  BUDAPEST...
  FAIRDEALING...
  NAYLOR...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING 
LARGE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.

&&

LAT...LON 3682 9112 3681 9063 3669 9063 3669 9061
      3661 9059 3660 9060 3659 9059 3653 9058
      3650 9058 3649 9103 3679 9113
TIME...MOT...LOC 2212Z 249DEG 36KT 3661 9096

$$
2 follow-up statements
122 
WWUS53 KPAH 252222
SVSPAH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
522 PM CDT MON APR 25 2011

MOC181-252245-
/O.CON.KPAH.TO.W.0083.000000T0000Z-110425T2245Z/
RIPLEY MO-
522 PM CDT MON APR 25 2011

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 545 PM CDT FOR RIPLEY
COUNTY IN SOUTHEAST MISSOURI...

AT 520 PM CDT...RIPLEY COUNTY EMERGENCY MANAGEMENT REPORTED TREES 
SNAPPING 5 MILES WEST OF DONIPHAN. PADUCAH RADAR DOES SHOW A DANGER 
STORM WITH A DEVELOPING TORNADO. AT 521 PM...THE RIPLEY COUNTY 
SHERIFF REPORTED A FUNNEL CLOUD IN THIS SAME VICINITY. THIS STORM 
WAS LOCATED NEAR DONIPHAN...MOVING EAST AT 40 MPH. TAKE COVER NOW!

LOCATIONS IN THE WARNING INCLUDE OXLY...BUDAPEST...NAYLOR AND
FAIRDEALING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING
LARGE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.

&&

LAT...LON 3682 9112 3681 9063 3669 9063 3669 9061
      3661 9059 3660 9060 3659 9059 3653 9058
      3650 9058 3649 9103 3679 9113
TIME...MOT...LOC 2221Z 249DEG 36KT 3664 9085

$$
056 
WWUS53 KPAH 252235
SVSPAH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
535 PM CDT MON APR 25 2011

MOC181-252245-
/O.CON.KPAH.TO.W.0083.000000T0000Z-110425T2245Z/
RIPLEY MO-
535 PM CDT MON APR 25 2011

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 545 PM CDT FOR RIPLEY
COUNTY IN SOUTHEAST MISSOURI...

AT 534 PM CDT...AN OFF DUTY FIREMAN REPORTED A FUNNEL CLOUD 6 TO 7 
MILES SOUTHEAST OF DONIPHAN. RADAR SHOWS THIS STORM LOCATED 4 MILES 
NORTH OF OXLY...MOVING EAST AT 40 MPH.

LOCATIONS IN THE WARNING INCLUDE BUDAPEST...NAYLOR AND FAIRDEALING.

LAT...LON 3682 9112 3681 9063 3669 9063 3669 9061
      3661 9059 3660 9060 3659 9059 3653 9058
      3650 9058 3649 9103 3679 9113
TIME...MOT...LOC 2234Z 249DEG 36KT 3665 9068

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Paducah, KY wrote its last area forecast discussion before this tornado warning went out at Apr 25, 1:52 PM CDT, 3 hours 20 minutes earlier.

Area forecast discussion, Apr 25, 1:52 PM CDT, 3 hours 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PADUCAH KY
152 PM CDT MON APR 25 2011

.DISCUSSION...
1 ROUND OF SHOWERS/STORMS PASSING NOW AND ANOTHER ROUND IS JUST
UPSTREAM...POISED TO ENTER LATER THIS EVENING AND OVERNIGHT AS WE
WARM SECTOR. BETTER CHANCE OF THUNDER WILL COME THEN...AS WE
DESTABILIZE. MAIN THRUST WILL CERTAINLY BE HEAVY RAIN WITH STILL
HIGH PWS AND WALL-TO-WALL PCPN LOOKING UPSTREAM. ANOTHER 2-3" THRU
TONIGHT-EARLY TOMORROW AM CAN BE EXPECTED. THEN AFTER A GENERAL
LULL IN WX TUESDAY...ATMOSPHERE RECHARGES WITH MORE OVERRUNNING
PCPN OVERWHELMING FA TUESDAY NIGHT-WEDNESDAY. MAY SEE ANOTHER 2-3"
SWATH DEVELOP/MOVE OVERHEAD. THIS WILL EXAGGERATE ALREADY ONGOING
FLOODING AND CONTINUE TO THRUST MAJOR-RECORD FLOOD LEVELS HERE.
FLASH FLOOD WATCH HEADLINE RUNNING THRU THE DAY WEDNESDAY
CERTAINLY LOOKS TO STILL BE GOOD THIS PACKAGE WITH NO RESPITE IN
SIGHT SAVE FOR THE TUESDAY RECHARGING LULL. KEEP IN MIND SLGT RISK
CONTINUES AS WELL...INCLUDING POTENTIAL FOR HIGH WINDS/LARGE HAIL
AND ISOLATED TORNADOES.

LARGE CYCLONE FINALLY LIFTS BULK OF MRH/UVM FIELD NORTH AND EAST
BY WEDNESDAY NIGHT-THURSDAY. RESULTANT POST SYSTEM ZONAL-NWLY FLOW
ACTION WILL MEAN DRY WEATHER FOR US THURSDAY-FRIDAY AND INTO FIRST
HALF OF SATURDAY POSSIBLY. ANOTHER FROPA-RELATED CHANCE OF PCPN
THEN COMES IN LATER SAT-SAT NIGHT-EARLY SUNDAY...BUT THIS SYSTEM
SHOULD MOVE ON THRU WEST-TO-EAST AND NOT OFFER NEARLY THE QPF AS
HAS BEEN FELT RECENTLY. MORE RECOVERY SLATED POST SUNDAY SYSTEM
PASSAGE WITH DRY WEATHER FORECAST FOR EARLY NEXT WEEK AS WELL.

&&

.AVIATION...
LOW VFR CIGS WILL OCCASIONALLY DROP TO MVFR WITH EACH ROUND OF
SHOWERS/STORMS...AND MAY FLIRT WITH IFR AT TIMES. MID AFTERNOON
PASSING ROUND OF STORMS WILL BE FOLLOWED BY A MID EVENING ROUND
AND THEN ANOTHER LATE NIGHT ROUND. VSBYS MAY DROP TO MVFR OR BLO
DEPENDING UPON PASSAGE OF STORM CENTER. WILL KEEP VCTS IN FORECAST
ONCE WE WARM SECTOR THIS EVENING...SLYS GUSTING TO NEAR 20KTS AT
TIMES. GENERAL LULL IN PCPN WILL BE FELT TOMORROW BEFORE NEXT BIG
ROUND COMES TOMORROW NIGHT-WED.

&&

.PAH WATCHES/WARNINGS/ADVISORIES...
KY...FLASH FLOOD WATCH THROUGH WEDNESDAY EVENING FOR BALLARD-CALDWELL-
     CALLOWAY-CARLISLE-CHRISTIAN-CRITTENDEN-DAVIESS-FULTON-
     GRAVES-HENDERSON-HICKMAN-HOPKINS-LIVINGSTON-LYON-MARSHALL-
     MCCRACKEN-MCLEAN-MUHLENBERG-TODD-TRIGG-UNION KY-WEBSTER.

MO...FLASH FLOOD WATCH THROUGH WEDNESDAY EVENING FOR BOLLINGER-BUTLER-
     CAPE GIRARDEAU-CARTER-MISSISSIPPI-NEW MADRID-PERRY MO-
     RIPLEY-SCOTT-STODDARD-WAYNE MO.

IL...FLASH FLOOD WATCH THROUGH WEDNESDAY EVENING FOR ALEXANDER-
     EDWARDS-FRANKLIN-GALLATIN-HAMILTON-HARDIN-JACKSON-JEFFERSON-
     JOHNSON-MASSAC-PERRY IL-POPE-PULASKI-SALINE-UNION IL-WABASH-
     WAYNE IL-WHITE-WILLIAMSON.

IN...FLASH FLOOD WATCH THROUGH WEDNESDAY EVENING FOR GIBSON-PIKE-
     POSEY-SPENCER-VANDERBURGH-WARRICK.

&&
Hazardous weather outlook, Apr 25, 2:46 PM CDT, 2 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PADUCAH KY
246 PM CDT MON APR 25 2011

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-260900-
JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON-
WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE-
HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH-
WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES-
LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL-
UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN-
MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER-
RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID-
246 PM CDT MON APR 25 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN
ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY...AND SOUTHEAST
MISSOURI.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS THE POTENTIAL FOR MAJOR TO CATASTROPHIC FLASH FLOODING
TODAY AND TONIGHT. A FLASH FLOOD WATCH IS IN EFFECT FOR THE ENTIRE
QUAD STATE REGION. ANY THUNDERSTORMS THAT DEVELOP THROUGH TONIGHT
COULD PRODUCE FLASH FLOODING IN A VERY SHORT PERIOD OF TIME.

IN ADDITION...A SLIGHT RISK OF SEVERE THUNDERSTORMS COVERS THE
ENTIRE QUAD STATE. LARGE HAIL...DAMAGING WIND GUSTS...AND A FEW
TORNADOES WILL ALL BE POSSIBLE IN ADDITION TO VERY HEAVY RAINFALL
DEADLY LIGHTNING. A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL
800 PM FOR THE FAR SOUTHEAST PENNYRILE OF WESTERN KENTUCKY. REFER
TO THE WATCH FOR DETAILS.

MOST AREA RIVERS ARE ALREADY EXPERIENCING FLOODING...AND RIVER
FLOODING WILL ONLY WORSEN WITH THE ADDITIONAL HEAVY RAINFALL.
REFER TO OUR WEB PAGE AT WEATHER.GOV/PAH TO SEE ALL THE FLOOD
PRODUCTS AND DETAILS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE POTENTIAL FOR MAJOR TO CATASTROPHIC FLASH FLOODING AND RIVER
FLOODING WILL CONTINUE INTO MID WEEK. A FLASH FLOOD WATCH
CONTINUES THROUGH WEDNESDAY AFTERNOON. THOUGH IT APPEARS THERE MAY
BE A BREAK FOR MUCH OF THE AREA DURING THE DAY TUESDAY...
WIDESPREAD HEAVY RAINFALL AND POSSIBLY MORE SEVERE THUNDERSTORMS
ARE EXPECTED TO RETURN TUESDAY NIGHT INTO WEDNESDAY. AN ADDITIONAL
4 TO 7 INCHES OF RAINFALL IS POSSIBLE THROUGH MID WEEK...BRINGING
5 DAY RAINFALL TOTALS SINCE LAST FRIDAY INTO THE 10 TO 15 INCH
RANGE. LOCALLY HIGHER AMOUNTS ARE POSSIBLE. THIS IS A PARTICULARLY
DANGEROUS SITUATION.

MOST AREA RIVERS ARE ALREADY EXPERIENCING FLOODING...AND RIVER
FLOODING WILL ONLY WORSEN WITH THE ADDITIONAL HEAVY RAINFALL. SOME
RIVER CRESTS MAY CHALLENGE HISTORICAL VALUES. FOR MORE
INFORMATION... PLEASE REFER TO OUR RIVER FLOOD PRODUCTS AT OUR WEB
PAGE AT WEATHER.GOV/PAH.

THE WIND LATE TUESDAY NIGHT AND WEDNESDAY COULD BECOME A HAZARD AS
THE SURFACE LOW PRESSURE SYSTEM SWEEPS ACROSS THE AREA. GUSTS INTO
THE 30 TO 40 MPH RANGE MAY BE COMMON AS THE SYSTEM DEEPENS UPON
ITS PUSH ACROSS AND OUT OF THE REGION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION FOR THE SEVERE THUNDERSTORM WATCH IS REQUESTED...AND
SPOTTERS MAY BE NEEDED LATER TONIGHT TOO. CONTINUED REPORTS OF
FLOODING AND HEAVY RAINFALL ARE ENCOURAGED AS WELL.

In the hours before

Local storm report, Apr 25, 4:28 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
428 PM CDT MON APR 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0426 PM     HAIL             PEMBROKE                36.77N 87.36W
04/25/2011  E0.75 INCH       CHRISTIAN          KY   TRAINED SPOTTER

&&

JIMP
Local storm report, Apr 25, 4:39 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
439 PM CDT MON APR 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0435 PM     HAIL             4 NW ELKTON             36.85N 87.21W
04/25/2011  E1.00 INCH       TODD               KY   TRAINED SPOTTER

&&

JIMP
Local storm report, Apr 25, 4:46 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
446 PM CDT MON APR 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 PM     FUNNEL CLOUD     2 ESE GREENVILLE        37.20N 87.14W
04/25/2011                   MUHLENBERG         KY   LAW ENFORCEMENT

&&

RLS
Local storm report, Apr 25, 4:47 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
447 PM CDT MON APR 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0425 PM     HAIL             3 S HOPKINSVILLE        36.81N 87.49W
04/25/2011  E1.00 INCH       CHRISTIAN          KY   TRAINED SPOTTER

&&

RST
Local storm report, Apr 25, 4:48 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
448 PM CDT MON APR 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     FUNNEL CLOUD     CENTRAL CITY            37.30N 87.13W
04/25/2011                   MUHLENBERG         KY   TRAINED SPOTTER

&&

RLS
Local storm report, Apr 25, 5:07 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
507 PM CDT MON APR 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0423 PM     TSTM WND DMG     4 SE HOPKINSVILLE       36.81N 87.44W
04/25/2011                   CHRISTIAN          KY   TRAINED SPOTTER

            8339 BRADSHAW ROAD- BARN DESTROYED,POWER LINES DOWN.
            TREES DOWN.

&&

RLS

The office that day

Everything else NWS Paducah, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 24, 8:59 PM CDTSevere Thunderstorm WarningPAHButler, Stoddard31 min
Apr 24, 9:27 PM CDTSevere Thunderstorm WarningPAHRipley22 min
Apr 24, 9:55 PM CDTAreal Flood WarningPAHBollinger, Butler, Cape Girardeau, Carter, Mississippi, New Madrid and 5 more59 hr
Apr 24, 10:05 PM CDTSevere Thunderstorm WarningPAHButler25 min
Apr 24, 10:32 PM CDTSevere Thunderstorm WarningPAHButler, Stoddard43 min
Apr 24, 11:05 PM CDTSevere Thunderstorm WarningPAHCape Girardeau, Mississippi, Scott40 min
Apr 24, 11:17 PM CDTSevere Thunderstorm WarningPAHMississippi, New Madrid, Scott, Stoddard28 min
Apr 24, 11:48 PM CDTFlash Flood WarningPAHCape Girardeau, Scott3 hr
Apr 25, 12:39 AM CDTFlash Flood WarningPAHMississippi2 hr
Apr 25, 1:26 AM CDTFlash Flood WarningPAHBollinger, Butler, Cape Girardeau, Carter, New Madrid, Perry and 3 more3 hr
Apr 25, 3:51 AM CDTFlash Flood WarningPAHCape Girardeau, Mississippi, New Madrid, Scott3 hr
Apr 25, 9:32 AM CDTFlash Flood WarningPAHButler4 hr
Apr 25, 1:30 PM CDTFlash Flood WarningPAHButler6 hr
Apr 25, 4:38 PM CDTFlash Flood Warning EmergencyPAHBollinger, Butler, Carter, Perry, Ripley, Stoddard and 1 more5 hr
Apr 25, 4:54 PM CDTSevere Thunderstorm WarningPAHRipley66 min
Apr 25, 5:24 PM CDTSevere Thunderstorm WarningPAHButler, Carter, Ripley, Wayne51 min
Apr 25, 5:32 PM CDTSevere Thunderstorm WarningPAHBollinger, Butler, Stoddard, Wayne73 min
Apr 25, 5:38 PM CDTTornado WarningPAHButler, Ripley, Wayne37 min
Apr 25, 5:52 PM CDTTornado WarningPAHButler, Stoddard, Wayne23 min
Apr 25, 6:01 PM CDTSevere Thunderstorm WarningPAHBollinger, Cape Girardeau, Perry59 min
Apr 25, 6:11 PM CDTTornado WarningPAHBollinger, Cape Girardeau, Wayne34 min
Apr 25, 6:41 PM CDTTornado WarningPAHBollinger, Cape Girardeau, Perry34 min
Apr 25, 6:46 PM CDTFlash Flood WarningPAHBollinger, Cape Girardeau, Mississippi, New Madrid, Scott6 hr
Apr 25, 6:57 PM CDTSevere Thunderstorm WarningPAHCape Girardeau48 min

Nearby

Tornado Warnings in Missouri, 2011Every tornado warning in 2011Tornadoes in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.